# SDR 2001UALA01925

- Difficulty date: September 3, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 27,955 hours, 20,857 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO A BURNING ODOR IN THE CABIN.
